RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2016, Volume 28, Issue 2, Pages 138–186 (Mi aa1489)  

Research Papers

Real algebraic and pseudoholomorphic curves on the quadratic cone and smoothings of singularity $X_{21}$

S. Yu. Orevkovabc, E. I. Shustind

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
b IMT, Université Paul Sabatier, Toulouse, France
c National Research University "Higher School of Economics" (HSE), Moscow, Russia
d School of Mathematical Sciences, Tel Aviv University, Tel Aviv, Israel

Funding Agency Grant Number
Russian Science Foundation 14-21-00053
Германо-Израильский исследовательский фонд и Центр Гормана--Минковского по геометрии при Тель-Авивском университете 1174-197.6/2011


Full text: PDF file (662 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2017, 28:2, 225–257

Bibliographic databases:

Received: 01.09.2015

Citation: S. Yu. Orevkov, E. I. Shustin, “Real algebraic and pseudoholomorphic curves on the quadratic cone and smoothings of singularity $X_{21}$”, Algebra i Analiz, 28:2 (2016), 138–186; St. Petersburg Math. J., 28:2 (2017), 225–257

Citation in format AMSBIB
\Bibitem{OreShu16}
\by S.~Yu.~Orevkov, E.~I.~Shustin
\paper Real algebraic and pseudoholomorphic curves on the quadratic cone and smoothings of singularity~$X_{21}$
\jour Algebra i Analiz
\yr 2016
\vol 28
\issue 2
\pages 138--186
\mathnet{http://mi.mathnet.ru/aa1489}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3593007}
\elib{http://elibrary.ru/item.asp?id=26414181}
\transl
\jour St. Petersburg Math. J.
\yr 2017
\vol 28
\issue 2
\pages 225--257
\crossref{https://doi.org/10.1090/spmj/1448}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000395756900007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85013411106}


Linking options:
  • http://mi.mathnet.ru/eng/aa1489
  • http://mi.mathnet.ru/eng/aa/v28/i2/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:181
    Full text:15
    References:24
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019